Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 26, NWS Mobile, AL

March 1, 2009

NWS Mobile, AL issued this red flag warning at Mar 1, 2009, 3:35 PM EST. It took effect at Mar 2, 2009, 11:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 1, 2009, 3:35 PM EST (20:35 UTC)
In effect from
Mar 2, 2009, 11:00 AM EST
Expired
Mar 2, 2009, 7:00 PM EST
In force
8 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMOB 012035
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
235 PM CST SUN MAR 1 2009

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST MONDAY FOR THE
NORTHWEST FLORIDA PANHANDLE DUE TO LONG DURATION OF RELATIVE
HUMIDITIES BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA FOR LONG
DURATION OF RELATIVE HUMIDITIES BELOW 25 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE FOR LONG
DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON FOR THE INTERIOR PORTION OF THE NORTHWEST
FLORIDA PANHANDLE DUE TO MARGINALLY LONG DURATION OF RELATIVE
HUMIDITIES BELOW 35 PERCENT...

.NORTHWESTERLY WINDS WILL CONTINUE TO USHER A MUCH COLDER AND DRIER
AIRMASS INTO THE REGION. RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL
LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE ON MONDAY THEN DROP BELOW
CRITICAL LEVELS ACROSS BOTH SOUTHWEST AND SOUTH CENTRAL ALABAMA AND
THE NORTHWEST FLORIDA PANHANDLE ON TUESDAY. HIGH PRESSURE WILL
MEANWHILE MOVE ACROSS THE REGION AND ALLOW FOR A LIGHT SOUTHERLY WIND
FLOW TO DEVELOP ON WEDNESDAY. THE SOUTHERLY FLOW WILL GRADUALLY
RETURN MOISTURE TO THE REGION BUT RELATIVE HUMIDITIES WILL STILL DROP
BELOW CRITICAL LEVELS OVER THE INTERIOR PORTION OF THE NORTHWEST
FLORIDA PANHANDLE ALTHOUGH THE DURATION WILL BE MARGINAL.

FLZ001-003-005-021245-
/O.UPG.KMOB.FW.A.0019.090302T1700Z-090303T0000Z/
/O.NEW.KMOB.FW.W.0026.090302T1600Z-090303T0000Z/
/O.NEW.KMOB.FW.A.0021.090304T1700Z-090304T2300Z/
/O.CON.KMOB.FW.A.0020.090303T1500Z-090304T0000Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
235 PM CST SUN MAR 1 2009

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST MONDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ002-004-006-021245-
/O.UPG.KMOB.FW.A.0019.090302T1700Z-090303T0000Z/
/O.NEW.KMOB.FW.W.0026.090302T1600Z-090303T0000Z/
/O.CON.KMOB.FW.A.0020.090303T1500Z-090304T0000Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
235 PM CST SUN MAR 1 2009

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST MONDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

ALZ051>064-021245-
/O.EXB.KMOB.FW.A.0020.090303T1700Z-090303T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
235 PM CST SUN MAR 1 2009

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS
AND POSSIBLE RED FLAG WARNINGS.

$$
2 follow-up statements
000 
WWUS84 KMOB 021201
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
601 AM CST MON MAR 2 2009

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST MONDAY FOR
THE NORTHWEST FLORIDA PANHANDLE DUE TO LONG DURATION OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA FOR
LONG DURATION OF RELATIVE HUMIDITY BELOW 25 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE FOR LONG
DURATION OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON FOR THE INTERIOR PORTION OF THE NORTHWEST
FLORIDA PANHANDLE DUE TO MARGINALLY LONG DURATION OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

.NORTHWESTERLY WINDS WILL CONTINUE TO BRING COLD DRY AIR INTO THE
REGION. RELATIVE HUMIDITY WILL BE EXCEEDING CRITERIA OVER THE
NORTHWEST FLORIDA PANHANDLE TODAY WILL BE LIKELY EXCEEDING
CRITERIA TUESDAY AREA WIDE...AND A SLIGHT CHANCE OF EXCEEDING
CRITERIA WEDNESDAY IN THE NORTHWEST FLORIDA INTERIOR ALTHOUGH THE
DURATION WILL BE MARGINAL.

FLZ001-003-005-030415-
/O.CON.KMOB.FW.W.0026.090302T1600Z-090303T0000Z/
/O.CON.KMOB.FW.A.0020.090303T1500Z-090304T0000Z/
/O.CON.KMOB.FW.A.0021.090304T1700Z-090304T2300Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
601 AM CST MON MAR 2 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. A FIRE WEATHER
WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ002-004-006-030415-
/O.CON.KMOB.FW.W.0026.090302T1600Z-090303T0000Z/
/O.CON.KMOB.FW.A.0020.090303T1500Z-090304T0000Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
601 AM CST MON MAR 2 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

ALZ051>064-030415-
/O.CON.KMOB.FW.A.0020.090303T1700Z-090303T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
601 AM CST MON MAR 2 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER FORECASTS
AND POSSIBLE RED FLAG WARNINGS.

$$
000 
WWUS84 KMOB 022039
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
239 PM CST MON MAR 2 2009

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR
THE NORTHWEST FLORIDA PANHANDLE DUE TO LONG DURATION OF RELATIVE
HUMIDITIES BELOW 35 PERCENT...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST TUESDAY FOR
SOUTHWEST AND SOUTH CENTRAL ALABAMA DUE TO LONG DURATION OF
RELATIVE HUMIDITIES BELOW 25 PERCENT...

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY FOR
THE NORTHWEST FLORIDA PANHANDLE DUE TO LONG DURATION OF RELATIVE
HUMIDITIES BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO
MARGINAL DURATION BELOW 35 PERCENT...

.DRY AND COLD HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH
TONIGHT THEN SHIFT EAST OF THE AREA TUESDAY THROUGH WEDNESDAY
ALLOWING FOR WARMER TEMPERATURES AND A GRADUAL RETURN OF GULF
MOISTURE. RELATIVE HUMIDITIES WILL DROP INTO THE UPPER TEENS ACROSS
MUCH OF THE AREA ON TUESDAY THEN DROP TO AROUND 30 PERCENT ON
WEDNESDAY. RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL LEVELS ON
THURSDAY AND FRIDAY.

FLZ002-004-006-031245-
/O.UPG.KMOB.FW.A.0020.090303T1500Z-090304T0000Z/
/O.NEW.KMOB.FW.W.0027.090303T1500Z-090304T0000Z/
/O.EXA.KMOB.FW.A.0021.090304T1700Z-090304T2300Z/
/O.CON.KMOB.FW.W.0026.000000T0000Z-090303T0000Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
239 PM CST MON MAR 2 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ001-003-005-031245-
/O.UPG.KMOB.FW.A.0020.090303T1500Z-090304T0000Z/
/O.NEW.KMOB.FW.W.0027.090303T1500Z-090304T0000Z/
/O.CON.KMOB.FW.W.0026.000000T0000Z-090303T0000Z/
/O.CON.KMOB.FW.A.0021.090304T1700Z-090304T2300Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
239 PM CST MON MAR 2 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

ALZ051>064-031245-
/O.UPG.KMOB.FW.A.0020.090303T1700Z-090303T2300Z/
/O.NEW.KMOB.FW.W.0027.090303T1700Z-090303T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
239 PM CST MON MAR 2 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM CST TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Mar 1, 3:10 PM EST, 25 minutes earlier.

Area forecast discussion, Mar 1, 3:10 PM EST, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
210 PM CST SUN MAR 1 2009

.UPDATE...UPPER LOW OVER THE SOUTHEASTERN CONUS CONTINUES TO PUSH
EAST...WITH ONLY CLOUDINESS LEFT OVER THE FA OVER THE EASTERN-MOST
ZONES. THIS WILL BE GONE SHORTLY. PRECIP HAS ALREADY MOVED EAST OF
THE FA.

/16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
     WILCOX.

FL...FIRE WEATHER WATCH FROM 11 AM MONDAY TO 6 PM MONDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM 9 AM TUESDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     WIND ADVISORY UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES: COASTAL
     ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND
     ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...WIND ADVISORY UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...AND WAYNE.

GM...GALE WARNING UNTIL MIDNIGHT MONDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
     20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Mar 1, 5:41 AM EST, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
441 AM CST SUN MAR 1 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-021045-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
441 AM CST SUN MAR 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

STRONG NORTHWEST WINDS WITH FREQUENT GUSTS IN EXCESS OF GALE FORCE
CAN BE EXPECTED SUNDAY ACROSS THE ALABAMA AND FLORIDA PANHANDLE
COASTAL WATERS...CREATING VERY HAZARDOUS CONDITIONS FOR SMALL CRAFT
THROUGH SUNDAY NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SURFACE HIGH WILL BE IN CONTROL ACROSS THE REGION WITH A RETURN TO
DRY WEATHER THROUGH FRIDAY AS THE SURFACE RIDGE SHIFTS EAST FROM THE
LOWER MISS TO THE NORTHEAST GULF.

.SPOTTER INFORMATION STATEMENT...ACTIVATION OF STORM SPOTTERS AND
EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER WILL NOT BE
REQUIRED THROUGH TONIGHT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 7:31 AM ESTFire Weather WatchMOB8 hr
Mar 1, 7:31 AM ESTFire Weather WatchMOB32 hr
Mar 1, 3:35 PM ESTFire Weather WatchMOB62 hr

Nearby

Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.